# SDR DALA2025061604536

- Difficulty date: June 10, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 33,013 hours, 3,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36C FLOOR PATH LIGHT INOP.  R & R LIGHT ASSEMBLY,  CHECKS GOOD. REF AMM 33-50. OK FOR SVC.
